# SDR EISA98172

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC100U35UAB
- Condition: Failed
- Location: Nr 1 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT OF PDX AT APPROXIMATELY 4500 FT, NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED, AOM ABNORMAL ACCOMPLISHED. OVERHEAT LIGHT EXTINGUISHED AS SOON AS THROTTLE RETARDED.  LIGHT REMAINED OFF REST OF FLIGHT, EVEN AFTER NR 1 THROTTLE RETURNED TO NORMAL.  REMOVED AND REPLACED 8TH STAGE BLEED AIR BAND CLAMP.  OPS CHECK GOOD IAW 36-10.  (M)
